Title: Exact travelling wave solutions of the (3 + 1)- dimensional potential Yu-Toda-Sasa-Fukuyama equation through the improved F-expansion method with Riccati equation

Authors: Md. Shafiqul Islam; Kamruzzaman Khan; M. Ali Akbar

Addresses: Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh ' Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh ' Department of Applied Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh

Abstract: The improved F-expansion is one of the furthermost effective algebraic methods for finding the exact travelling wave solutions of nonlinear evolution equations (NLEEs) in mathematical physics. In this paper, we seek out the new exact travelling wave solutions of (3 + 1)-dimensional potential Yu-Toda-Sasa-Fukuyama (YTSF) equation through the improved F-expansion method. The attained solutions are conveyed in terms of hyperbolic, trigonometric and rational functions including solitary and periodic solutions which have numerous prospective applications in physical science and engineering. In addition, the properties of these NLEEs are displayed with some figures.

Keywords: improved F-expansion method; nonlinear evolution equations; NLEEs; YTSF equation; travelling waves; solitary waves; Yu-Toda-Sasa-Fukuyama equation; Riccati equation; exact travelling wave solutions.

DOI: 10.1504/IJCSM.2017.083128

International Journal of Computing Science and Mathematics, 2017 Vol.8 No.1, pp.61 - 72

Available online: 20 Mar 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article